# SDR QXEA2022112100324

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 15,052 hours, 9,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN. REMOVED FROM SERVICE. EXTERNALLY OPENED L1 DOOR SEVERAL TIMES, DOOR OPERATED NORMALY. NO PARTS REPLACED. RETURNED TO SERVICE.
